# SDR 2014FA0000686

- Difficulty date: November 21, 2014
- Submitted: December 2, 2014
- Operation: General aviation
- Aircraft: N502PC
- Make and model: Gulstm GIV
- Aircraft serial: 1435
- Aircraft time: 6,293 hours, 2,759 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 54442422
- Part serial: 1117
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 6,293 hours, 2,759 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS FAILED TO EXTEND BEYOUND 8 DEGREES ON TWO OCCASSIONS.  THE ACFT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED THAT THE DWELL BOX WAS AT FAULT.  THE DWELL BOX CHANGE AND THE ACFT WAS RETURNED TO SERVICE.
